Publications with A. Apter

All publications by Arthur W. Apter and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:495 Apter, A. W., & Shelah, S. (1997). On the strong equality between supercompactness and strong compactness. Trans. Amer. Math. Soc., 349(1), 103–128. arXiv: math/9502232 DOI: 10.1090/S0002-9947-97-01531-6 MR: 1333385
Sh:496 Apter, A. W., & Shelah, S. (1997). Menas’ result is best possible. Trans. Amer. Math. Soc., 349(5), 2007–2034. arXiv: math/9512226 DOI: 10.1090/S0002-9947-97-01691-7 MR: 1370634